Alert archive / Illinois / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 87, NWS Lincoln, IL

July 31, 2012Champaign County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 31, 2012, 12:57 PM CDT for Champaign County, Illinois. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2012, 12:57 PM CDT (17:57 UTC)
Expired
Jul 31, 2012, 1:46 PM CDT
In force
49 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Champaign County, IL

The radar

The Lincoln radar (KILX), 101 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.0 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2241 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2241 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
958 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

070 
WUUS53 KILX 311757
SVRILX
ILC019-311900-
/O.NEW.KILX.SV.W.0087.120731T1757Z-120731T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1257 PM CDT TUE JUL 31 2012

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 200 PM CDT.

* AT 1253 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  GIBSON CITY...AND MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RANTOUL...FISHER...THOMASBORO...GIFFORD...FOOSLAND...LUDLOW AND
  FLATVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4021 8795 4022 8837 4040 8845 4040 8806
TIME...MOT...LOC 1757Z 330DEG 14KT 4045 8833
WIND...HAIL 60MPH 1.00IN

$$

HJS
2 follow-up statements
608 
WWUS53 KILX 311836
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
136 PM CDT TUE JUL 31 2012

ILC019-311900-
/O.CON.KILX.SV.W.0087.000000T0000Z-120731T1900Z/
CHAMPAIGN IL-
136 PM CDT TUE JUL 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CHAMPAIGN COUNTY UNTIL 200 PM CDT...

AT 134 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
RANTOUL...MOVING SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  RANTOUL...THOMASBORO...GIFFORD AND FLATVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4021 8795 4022 8837 4040 8845 4040 8806
TIME...MOT...LOC 1836Z 330DEG 14KT 4032 8823
WIND...HAIL 60MPH 1.00IN

$$

HJS
179 
WWUS53 KILX 311846
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
146 PM CDT TUE JUL 31 2012

ILC019-311855-
/O.CAN.KILX.SV.W.0087.000000T0000Z-120731T1900Z/
CHAMPAIGN IL-
146 PM CDT TUE JUL 31 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHAMPAIGN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

LAT...LON 4021 8795 4022 8837 4040 8845 4040 8806
TIME...MOT...LOC 1845Z 330DEG 14KT 4029 8821

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 10:30 AM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Jul 31, 10:30 AM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1030 AM CDT TUE JUL 31 2012

.DISCUSSION...
ISSUED 1026 AM CDT TUE JUL 31 2012
WEAK COLD FRONT MOVING THROUGH THE AREA TODAY...AVAILABLE
INSTABILITY BEST OVER IN THE EASTERN PORTION OF THE
STATE...KICKING OFF A FEW ISOLATED THUNDERSTORMS THAT ARE
PRODUCING HAIL. MAJORITY OF THE CWA IS MOSTLY SUNNY AND WARMING
QUICKLY ON THE WAY TO 90S FOR TODAY. AS IT STANDS...FORECAST IS IN
PRETTY GOOD SHAPE AND UPDATES ARE NOT ANTICIPATED AT THIS
TIME...BUT WILL BE WATCHED CLOSELY FOR CONVECTIVE TRENDS IN THE
EAST.

HJS
&&

.AVIATION...
ISSUED 615 AM CDT TUE JUL 31 2012

MAIN FORECAST CONCERN WILL BE OVER THE NEXT COUPLE OF HOURS WITH
THE PATCHY MVFR AND LOCAL IFR VSBYS IN FOG. A WEAK COLD FRONT WAS
LOCATED OVER NORTH CENTRAL IL THIS MORNING...ROUGHLY FROM NEAR
KMDW TO KMLI...WITH A BROKEN LINE OF CONVECTION OCCURRING ALONG
THE BOUNDARY...MAINLY SOUTH-SOUTHEAST OF CHICAGO. IT APPEARS MOST
IF NOT ALL OF THE CONVECTION WILL PUSH JUST EAST OF OUR TAF SITES
OVER THE NEXT COUPLE OF HOURS. PATCHY FOG HAS LIMITED VISIBILITIES
TO LESS THAN ONE HALF MILE IN A FEW LOCATIONS EARLY THIS MORNING.
SPI WAS THE FIRST TO GO DOWN WITH THEIR VSBYS WITH THE CURRENT 1SM
IN FOG. WE MAY SEE IT GO DOWN TO AROUND ONE HALF MILE FOR A BRIEF
TIME BUT ANY FOG SHOULD DISSIPATE BY 13Z. AFTER THAT..VFR
CONDITIONS ARE EXPECTED FOR THE REMAINDER OF THE FORECAST PERIOD.
LIGHT AND VARIABLE WINDS WILL BECOME NORTHWEST WITH FROPA BETWEEN
14Z-18Z ACRS THE FORECAST AREA. WIND SPEEDS WILL INCREASE A BIT TO
BETWEEN 12 TO 16 KTS. SFC WINDS SHOULD BECOME NORTHEAST TONIGHT AT
7 TO 12 KTS.

SMITH
&&

.PREV DISCUSSION...
ISSUED 257 AM CDT TUE JUL 31 2012

AT 2 AM A BROKEN LINE OF STRONG THUNDERSTORMS FROM NORTHEAST IA
INTO FAR NORTHERN IL WAS ASSOCIATED WITH A COLD FRONT SHIFTING
SOUTH INTO THE STATE. ALOFT...A SHORTWAVE DROPPING THROUGH THE GREAT
LAKES IN NORTHWEST FLOW WAS HELPING TO DRIVE HIGHER COVERAGE
STORMS FROM LK MICHIGAN EAST INTO LOWER MICHIGAN. INITIAL FORECAST
CONCERN IS THUNDERSTORM CHANCES TODAY AS THE FRONT SHIFTS SOUTHEAST.

SHORT TERM...TODAY THROUGH WEDNESDAY

MUCH OF THE THUNDERSTORMS TO OUR NORTH ARE EXPECTED TO DISSIPATE
BY DAYBREAK AS THEY ENCOUNTER A LESS FAVORABLE ENVIRONMENT OVER
CENTRAL IL. A FEW OF THE HIGHER RESOLUTION SHORT RANGE MODELS
REDEVELOP SCATTERED CONVECTION LATER THIS MORNING AS FAR WEST AS
EASTERN ILLINOIS ALONG THE FRONT. BELIEVE HIGHER STORM COVERAGE
WILL BE FARTHER EAST INTO INDIANA WITH BETTER ASCENT AHEAD OF
SHORTWAVE. HOWEVER...ENOUGH LIFT AND LOW TO MID LEVEL MOISTURE
CONVERGENCE WITH DAYTIME HEATING TO PRODUCE ISOLATED STORMS
PRIMARILY EAST OF I-57. WHILE ANY ORGANIZED SEVERE WEATHER SHOULD
OCCUR FARTHER SOUTHEAST...INVERTED-V SIGNATURE ON FORECAST
SOUNDINGS SUGGESTS GUSTY DOWNDRAFTS LIKELY IN ANY STORMS THAT DO
DEVELOP. STILL EXPECT A VERY HOT DAY ESPECIALLY IN AREAS THAT
SPEND MORE TIME IN THE PRE-FRONTAL WARM ZONE...MAINLY IN THE
SOUTHERN HALF OF THE FORECAST AREA WHERE WIDESPREAD UPPER 90S LOOK
ATTAINABLE.

IN THE WAKE THE FRONT HIGH PRESSURE BUILDING INTO THE GREAT LAKES
WILL PROVIDE A DRIER NORTHEAST TO EAST FLOW FOR TUESDAY NIGHT
THROUGH WEDNESDAY NIGHT. DEWPOINTS DIPPING INTO THE LOWER 60S OR
EVEN UPPER 50S WILL LEAD TO LARGE DIURNAL TEMPERATURE SWINGS WITH
WED MORNING LOWS DOWN NEAR THE 60 DEGREE MARK IN FAVORED COOLER
AREAS. DRY AIR AND GROUND ALONG WITH NEAR FULL SUNSHINE ON
WEDNESDAY WILL BOOST HIGHS BACK TO THE LOW AND MIDDLE 90S.

LONG TERM...THURSDAY THROUGH MONDAY

UPPER LEVEL FLOW TRANSITIONS FROM NORTHWEST TO MORE ZONAL EARLY IN
THE EXTENDED PORTION OF THE FORECAST AS THE NORTHERN PORTION OF
THE PLAINS RIDGE DAMPENS. THIS...ALONG WITH THE MAIN UPPER LEVEL JET
DIPPING A BIT FARTHER SOUTH INTO THE MIDWEST AND ANOTHER WEAK
FRONT DROPPING IN FROM THE NORTH AND POTENTIALLY STALLING OUT IN A
WEST-EAST FASHION ACROSS THE CWA...WILL REQUIRE SLIGHT TO LOW
CHANCE POPS FOR THURSDAY AFTERNOON THROUGH FRIDAY. DUE TO RECENT
TRENDS IN SIMILAR SETUPS AND ONGOING EXTREME DROUGHT DO NOT
ANTICIPATE MUCH IN THE WAY OF BENEFICIAL RAINS. TEMPS REMAIN QUITE
WARM THROUGH THE END OF THE WEEK AS A PORTION OF A +22-25C 850MB
PLAINS THERMAL RIDGE ADVECTS EAST INTO IL. HOWEVER WITH THE
POTENTIAL FOR INCREASED CLOUD COVER WILL KEEP HIGHS GENERALLY IN
THE LOW/MID 90S AND LOWS IN THE LOWER 70S.

A MORE SIGNIFICANT TROUGH WILL SHIFT SOUTHEAST FROM THE CANADIAN
PRAIRIES INTO THE GREAT LAKES THIS WEEKEND. LATEST MEDIUM RANGE
MODELS RESUMED THEIR FASTER SOLUTION OF 24 HOURS AGO...AFTER
SIGNIFICANTLY SLOWING THE SYSTEM ON THE 30/12Z RUN. THEREFORE HAVE
LOWER THAN USUAL CONFIDENCE IN TIMING...BUT WILL GO WITH A LATE
SATURDAY TO EARLY SUNDAY FAVORED TIMEFRAME FOR THE COLD FRONTAL
PASSAGE. BEST DYNAMICS ARE FOCUSED NORTH OF THE LOCAL AREA...BUT
HEIGHT FALLS SUGGEST THIS MAY BE THE MOST DYNAMIC SYSTEM IN QUITE
SOME TIME AND CARRY A SEVERE WX RISK. ANY REPRIEVE FROM THE HEAT
LOOKS TO BE BRIEF BEHIND THIS SYSTEM FOR SUNDAY/MONDAY...WITH
SIGNS THAT THE STRONG PLAINS WILL SURGE EAST AGAIN AS EARLY AS
TUESDAY.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 31, 11:46 AM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1146 AM CDT TUE JUL 31 2012

ILZ027>031-036>038-040>044-047>053-011100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
1146 AM CDT TUE JUL 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND AGAIN SATURDAY AND
SATURDAY NIGHT AS A COLD FRONT TRACKS SOUTHEAST ACROSS THE MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ045-046-054>057-061>063-066>068-071>073-011100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-VERMILION-
1146 AM CDT TUE JUL 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN ISOLATED THUNDERSTORM WILL BE POSSIBLE TODAY OVER PARTS OF EAST
CENTRAL AND SOUTHEAST ILLINOIS. THOUGH WIDESPREAD SEVERE WEATHER
IS NOT EXPECTED...SOME OF THE STORMS MAY BECOME MORE ORGANIZED
SHOULD THEY DEVELOP. THE STRONGER STORMS COULD PRODUCE SEVERE HAIL
AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND AGAIN SATURDAY AND
SATURDAY NIGHT AS A COLD FRONT TRACKS SOUTHEAST ACROSS THE MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HJS

In the hours before

Special weather statement, Jul 31, 9:07 AM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
907 AM CDT TUE JUL 31 2012

ILZ046-311500-
VERMILION-
907 AM CDT TUE JUL 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN VERMILION COUNTY UNTIL
1000 AM CDT...

AT 901 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF MILFORD...OR 16 MILES SOUTH OF
WATSEKA...MOVING SOUTH AT 35 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

PEOPLE IN VERMILION COUNTY...INCLUDING THE CITIES OF HOOPESTON AND
ROSSVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

LAT...LON 4006 8753 4017 8785 4032 8793 4048 8794
      4049 8793 4050 8759 4049 8752 4028 8753
      4025 8752
TIME...MOT...LOC 1403Z 342DEG 32KT 4054 8768

HJS
Local storm report, Jul 31, 9:28 AM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
928 AM CDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     HAIL             HOOPESTON               40.47N 87.67W
07/31/2012  E0.75 INCH       VERMILION          IL   EMERGENCY MNGR

            DIME SIZE HAIL ON NORTH SIDE OF HOOPESTON

&&

GEELHART
Local storm report, Jul 31, 10:21 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1021 AM CDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 AM     HAIL             5 W COLLISON            40.23N 87.89W
07/31/2012  M1.00 INCH       VERMILION          IL   STORM CHASER

&&

GEELHART
Local storm report, Jul 31, 10:25 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1025 AM CDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 AM     HAIL             1 NNW FITHIAN           40.13N 87.88W
07/31/2012  E0.88 INCH       VERMILION          IL   STORM CHASER

            PEA TO NICKEL SIZE HAIL

&&

GEELHART
Local storm report, Jul 31, 10:32 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1032 AM CDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 AM     HAIL             3 E OGDEN               40.12N 87.90W
07/31/2012  E0.25 INCH       VERMILION          IL   CO-OP OBSERVER

            INTERSECTION OF HIGHWAYS 49 AND 150

&&

GEELHART
Local storm report, Jul 31, 10:35 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1035 AM CDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 AM     HAIL             1 W FITHIAN             40.11N 87.90W
07/31/2012  M1.25 INCH       VERMILION          IL   STORM CHASER

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 9:07 AM CDTSpecial Weather StatementILXVermilion53 min
Jul 31, 9:34 AM CDTSevere Thunderstorm WarningILXChampaign, Vermilion41 min
Jul 31, 10:20 AM CDTSevere Thunderstorm WarningILXVermilion29 min
Jul 31, 3:54 PM CDTSpecial Weather StatementILXChampaign51 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.